MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e411 analyzer is (b)(6).Rack adapters required for 13 mm.Diameter tubes were not used when the first two samples were tested.The sample tubes used were 13 x 75 mm.On (b)(6) 2026, the field service engineer found dirt and residue on analyzer parts.Patient samples were checked and no fibrin or clots were detected.Samples 1 and 2 were repeated in the same run that included a high concentration sample.The repeat results were all < 0.100 miu/ml.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for four patient samples tested with elecsys hcg+beta on a cobas e411 rack.The first sample initially resulted in an hcg+beta value of 340.3 miu/ml with a data flag.The sample was repeated on (b)(6) 2026, resulting in a value of < 0.100 miu/ml with a data flag.The second sample initially resulted in an hcg+beta value of 4.36 miu/ml on (b)(6) 2026.The sample was repeated, resulting in a value of < 0.1 miu/ml with a data flag.The third sample initially resulted in an hcg+beta value of 5.14 miu/ml with a data flag on 18-(b)(6) 2026.The sample was repeated on (b)(6) 2026, resulting in a value of < 0.100 miu/ml with a data flag.The sample was repeated on (b)(6) 2026, resulting in a value of < 0.100 miu/ml with a data flag.The fourth sample initially resulted in an hcg+beta value of 9.60 miu/ml with a data flag on (b)(6) 2026.The sample was repeated on (b)(6) 2026, resulting in a value of < 0.100 miu/ml with a data flag.The sample was repeated on (b)(6) 2026, resulting in a value of < 0.100 miu/ml with a data flag.
 
Additional Manufacturer Narrative
Quality controls were acceptable prior to the event.An issue with the analyzer or reagent can be ruled out.A review of alarm trace data showed no relevant alarms.The investigation determined the issue is consistent with insufficient pre-analytic sample handling as required rack adapters were not used for primary tubes.

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24788858
Report Number1823260-2026-01294
Device Sequence Number21023783
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775201001
Device Lot Number868696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown